# SDR CALA2023022200502

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757*
- Aircraft serial: 32593
- Aircraft time: 57,400 hours, 17,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: L895 + L50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERNAL L3 DOOR EMERGENCY LIGHT AND R/H EXTERNAL R3 EMERGENCY DOOR SLIDE LIGHT ARE INOP REMOVED AND REPLACED LIGHT BULBS AT L895 AND L50 IAW B757 AMM 33-51-06, OPERATIONAL CHECK GOOD.
